# SDR USAA2009081792143

- Difficulty date: August 11, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 29,267 hours, 10,477 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Defective
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1496 - CLT - ELECTRICAL SMELL - OVEN IN FORWARD GALLEY GAVE OFF AN ELECTRICAL BURNING SMELL AFTER TAKEOFF.  TURNED OVEN OFF AND ODOR DISSIPATED.  MAINTENANCE REPLACED FORWARD GALLEY OVEN.
